Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


tinitus and atripla?
Jul 14, 2010

very loud tinitus has become problematic...no wax..etc...any ideas about cause?

Response from Dr. Henry

Ringing in the ears (tinnitus) is common in general population so often hard to know for sure what is contribution of HIV infection or drug treatment. There are anecdotal reports of ear problems from Atripla (? FTC component) but nothing that is clearly convincing or common. If no other explanation found then consideration of a switch to an alternative HIV regimen on a trial basis may be warranted. KH



Previous
acute abdominal swelling and pain due to Intelence?
Next
Bumps, Welts and HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement